# SDR AU961025

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146300A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1489
- Condition: Failed
- Location: Lg Wheel/Brake S
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 WHEEL ASSEMBLY HAD APPROXIMATELY 381MM TO 457.2MM (15IN TO 18IN) OF THE OUTER RIM MISSING - TYRE WAS STILL INFLATED
